I am using minoxidil %5 for fighting hair loss. My eyes irritate and become a bit bloody looking after applying it, i am not putting my fingers to my eye, just applying on to the entire scalp. How can i avoid this, is it because of alcohol (part of minoxidil formula) evaporation? Can goggles help prevent it? Also is there any ways minoxidil can change eye color when used on scalp? Thanks.
Avoiding Eye Irratation and Red Eye Symptom Caused by Minoxidil, Can It Change Eye Color As Well?
Doctor Answers (1)
Eye Irritation from Minoxidil
If you are getting eye irritation from using Minoxidil perhaps you are applying more than you need. It is most likely the alcohol evaporation that is causing the irritation. An alternative product to Minoxidil, Revivogen, is used at Boris Cosmetic. It contains no alcohol, and uses a different pathway to prevent hair loss. It inhibits the DHT hormone which attaches to the follicle and causes hair loss. It also activates the hair follicle growth cycle. In three months, hair loss diminishes. In 6 months, new growth begins. In 12 months you have the full effect. It takes a little time, but we have had a lot of success with this product, and it is non-irritating.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.